# SDR EE4Y1012017

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 40 hours, 39 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59220137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION COOPESA REPORTED AT LOWER FUSELAGE FWD CARGO COMPARMENT LT FWD LAVATORY SERVICE PANEL INTERNAL SKIN WITH CORROSION.
